# SDR GTIA020135

- Difficulty date: December 11, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE INLET AT 9:00 POS HAS CUT IN NOISE SUPPRESSION LINER.  CUT APPROX 4 INCHES LONG.  CLEANED AND PREPARED SCRATCHED AREA.  FILLED SCRATCH WITH ADHESIVE.  (M)
